# SDR ASAA2025110563012

- Difficulty date: November 5, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 70,079 hours, 20,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A571016
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT, AFT GALLEY NR 4 LT SIDE INTERCOSTAL (BETWEEN LEFT SIDE FLOOR MOUNT FITTINGS) UPPER SURFACE HAS CORROSION ON SEVERAL AREAS. (LBL 22-26, STA 986.5-1016). GROUNDED - YES. REMOVED CORROSION IAW SRM 53-70-51. ORIG MAT 0.040, REMOVED 0.003, REMAINING THICK 0.037 FOUND TO BE WITHIN LIMITS IAW SRM 53-70-51 DWG 147A5712 REV.B ALODINED AREA IAW SRM 51-20-01, PRIMED AREA IAW SRM 51-20-01. REMOVED AND REPLACED NEW WALL SUPPORT P/N 147A5710U16 PO:1136976.1 IAW SRM 51-40-02 AND BOEING DWG 147A5700 REV B.
